MathSciNet Relay Station
MathSciNet bibliographic data
MR2921655 26A15 (06E99 15A99 46J10)
Bartoszewicz, Artur; Bienias, Marek; Gła̧b, Szymon Independent Bernstein sets and algebraic constructions. J. Math. Anal. Appl. 393 (2012), no. 1, 138–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement